66977members
353450posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Moon face

13 REPLIES 13
Highlighted
Member

Re: Moon face

Hi Jane
I just finished 6 rounds of FEC-T. Unfortunately I was one of those who did suffer from the moon face from the steroids but the good news is that it only lasts about a week on each cycle and does go back down again. It's a bit of a shock the first time it happens but then you just accept it as another of those blasted SEs. On the positive side, it does smooth out every wrinkle!

As others have mentioned, not everyone gets it and you could be one of the lucky ones. x
Highlighted
Member

Re: Moon face

O jane, ive been reading the side effects too... big mistake I reckon,  freaked myself out! I found a website called chemo care in the states that told me what all the acrynons were as my regime has differant names to yours, well..it was very interesting, then my brain panicked .. 

Hugs

Although its like a scary movie, I find myself unable to resist,  looking at it through my fingers bit like watching Dr Who as a child. (Or now if Im honest)

Xxx

 

I have decided to wait and see what the chemo nurse tells me , I figure he knows.  And just reading here we're all the same but differant.  

I'll still read those pages but as a science project .. xxxx

 

Highlighted
Member

Re: Moon face

Best of luck with the treatment Jane, you'll get through it xxx
Highlighted
Member

Re: Moon face

Thank you all. I shall cross moonface off my list of chemo worries.... that only leaves 692 worries to fret about.

 

love to all

 

jane.

Highlighted
Member

Re: Moon face

I had 3 x FEC100 and 3 x T, took ondansetron, dexamethasone and metoclopramide.  Never had the moon-face thing going on.  I know lots of ladies who've had chemo for (primary) breast cancer and I've never seen a case of moon-face.

 

Hope that's encouraging for you.  

 

Best wishes. 

Highlighted
Member

Re: Moon face

I'm on FEC75. No T for me.

 

Emxx

Highlighted
Member

Re: Moon face

Very good news Em ! Keep smiling - looking good is half the battle as that's what people respond to so a virtuous circle develops! A x
Highlighted
Member

Re: Moon face

Which chemo are you getting Em? FEC-T? Xxx
Highlighted
Member

Re: Moon face

Hi Jane, yes I have been having FEC-T. Is that what you are getting? Xx
Highlighted
Member

Re: Moon face

Hurrah for Em! So pleased... apart from the feeling pants bit obviously....

 

Highlighted
Member

Re: Moon face

Hi.
I have just finished the steroids after my first cycle and I look really good! My skin looks amazing, my hair has gone really curly and no moon face or weight gain. Unfortunately I feel pants. But I look great 😄
Emxx
Highlighted
Member

Re: Moon face

Yeah that's great Lorraine.. were you on FecT?

 

Highlighted
Member

Re: Moon face

Hi there, I am due to have my last chemo a week today and have not experienced Moon Face so it must just be some who it happens to. Xxxxxx
Highlighted
Member

Moon face

I'm starting chemo at the beg of Jan and apart from all the other blasted side-effects am now in a spin about MOON FACE as a se of the steroids. Does everyone get it, and any tips on avoidance or mitigation?

 

thanks ladies

 

Jane.